MathSciNet Relay Station
MathSciNet bibliographic data
MR388122 46M05 (81.60)
Matolcsi, Tamás Tensor product of Hilbert lattices and free orthodistributive product of orthomodular lattices. Acta Sci. Math. (Szeged) 37 (1975), no. 3-4, 263–272.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement